# SDR GAIA01059ST

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR JAX, IT WAS DISCOVERED THAT THE AFT CARGO FRAME BS 1070 HAS A DENT BELOW STRINGER 26L.  ACCOMPLISHED FUSELAGE FRAME REPAIR BS 1070 AT STRINGER 26L IAW B727 SRM 51-40-3 FIG 1.  MATERIALS FILLER 7075-T6 .100 PO NR 9991-1117.  DIM''S 1.187 INCH BY 5.812 INCH.  ANGLE 7075-T6 .090 PO NR 999-117.  DIM''S .750 INCH BY 2.187 INCH BY 5.812 INCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
